# SDR HALA2016061700240

- Difficulty date: June 17, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 18,649 hours, 2,856 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: A330N
- Part serial: DL5116DL5201
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT APPROXIMATELY 110KTS DUETO SEVERE NOSE GEAR VIBRATION, RETURNED TO GATE.  PERFORMED VIS INSPECTION ON NOSE LDG GEAR IAW AMM 05-27-10 AND OK, FOLLOWED TSM 32-20-00 AND CHECKED OK ALSO ACCOMPLISHED AMM 05-51-16-200-801-A, VIS INSPECTED NOSE AND MAIN TIRE AND BRAKES, CHECKED OK.  REPLACED BOTH NOSE WHEEL/TIRE ASSY IAW AMM 32-41-12 AND TIRE PRESSURE, LEAK CHECKED OK. CONFIRMATION CHECK ACCOMPLISHED.
